Alert archive / Tennessee / Flash Flood Watches in 2021
Flash Flood Watch 11, NWS Morristown, TN
NWS Morristown, TN issued this flash flood watch at Oct 5, 2021, 1:57 PM CDT for 10 counties in Tennessee; Cherokee County, Clay County, North Carolina. It took effect at Oct 6, 2021, 7:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2021, 1:57 PM CDT (18:57 UTC)
- In effect from
- Oct 6, 2021, 7:00 AM CDT
- Expired
- Oct 7, 2021, 6:53 AM CDT
- In force
- 24 hr
- Issued by
- NWS Morristown, TN
- Flood severity
- None
Counties Cherokee County, NC, Clay County, NC, Bledsoe County, TN, Bradley County, TN, Hamilton County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Polk County, TN, Rhea County, TN, Sequatchie County, TN
The radar
The Northeast Alabama radar (KHTX), 127 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1048 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
871 WGUS64 KMRX 051857 FFAMRX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Morristown TN 257 PM EDT Tue Oct 5 2021 .An area of low pressure will track very slowly northward from the Lower Mississippi Valley into the Ozarks by Wednesday night. Strong southerly winds to the east of this system will maintain a very moist airmass across the Tennessee Valley, with multiple rounds of rain and thunderstorms resulting in an enhanced threat for flash flooding through Thursday morning. NCZ060-061-TNZ081>087-098>102-060800- /O.NEW.KMRX.FF.A.0011.211006T1200Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 257 PM EDT Tue Oct 5 2021 /157 PM CDT Tue Oct 5 2021/ ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... The National Weather Service in Morristown has issued a * Flash Flood Watch for portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. * From Wednesday morning through Thursday morning. * Rounds of showers and thunderstorms are forecast late tonight through Thursday morning. Rainfall totals of three to five inches are expected during this period across the watch area with localized higher amounts possible. This will result in the potential for flash flooding of rivers, creeks, streams, and low spots in hilly terrain due to wet ground and above normal streamflows from recent rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ JLB
5 follow-up statements
877 WGUS64 KMRX 060125 FFAMRX Flood Watch National Weather Service Morristown TN 925 PM EDT Tue Oct 5 2021 NCZ060-061-TNZ081>087-098>102-060900- /O.CON.KMRX.FF.A.0011.211006T1200Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 925 PM EDT Tue Oct 5 2021 /825 PM CDT Tue Oct 5 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ WEDNESDAY THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. * From 8 AM EDT /7 AM CDT/ Wednesday through Thursday morning. * Rounds of showers and thunderstorms are forecast late tonight through Thursday morning. Rainfall totals of three to five inches are expected during this period across the watch area with localized higher amounts possible. This will result in the potential for flash flooding of rivers, creeks, streams, and low spots in hilly terrain due to wet ground and above normal streamflows from recent rainfall. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$
462 WGUS64 KMRX 060835 FFAMRX Flood Watch National Weather Service Morristown TN 435 AM EDT Wed Oct 6 2021 NCZ060-061-TNZ081>087-098>102-062015- /O.CON.KMRX.FF.A.0011.211006T1200Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 435 AM EDT Wed Oct 6 2021 /335 AM CDT Wed Oct 6 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. * From 8 AM EDT /7 AM CDT/ this morning through Thursday morning. * Several rounds of showers and thunderstorms are expected through Thursday morning. Rainfall amounts of two to four inches, with locally higher amounts especially over the southern plateau, will be possible. This will result in the potential for flash flooding of rivers, creeks, streams, and low spots in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ CD
538 WGUS64 KMRX 061822 FFAMRX Flood Watch National Weather Service Morristown TN 222 PM EDT Wed Oct 6 2021 NCZ060-061-TNZ081>087-098>102-070600- /O.CON.KMRX.FF.A.0011.000000T0000Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 222 PM EDT Wed Oct 6 2021 /122 PM CDT Wed Oct 6 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. * Through Thursday morning. * Several rounds of showers and thunderstorms are expected through Thursday morning. Additional rainfall amounts of one to three inches, with locally higher amounts especially over the southern plateau, will be possible. This will result in the potential for flash flooding of rivers, creeks, streams, and low spots in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ Diegan
668 WGUS64 KMRX 070246 FFAMRX Flood Watch National Weather Service Morristown TN 1046 PM EDT Wed Oct 6 2021 NCZ060-061-TNZ081>087-098>102-071200- /O.CON.KMRX.FF.A.0011.000000T0000Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 1046 PM EDT Wed Oct 6 2021 /946 PM CDT Wed Oct 6 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT/7 AM CDT/ THURSDAY... The Flash Flood Watch continues for * Portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. * Until 8 AM EDT/7 AM CDT/ Thursday. * Periods of moderate to heavy rain will continue to be possible overnight. Additional rainfall amounts of one to three inches, with locally higher amounts over the southern Cumberland Plateau, will be possible. This will result in the potential for additional flash flooding of rivers, creeks, streams, and low spots in hilly terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. && $$ JLB
667 WGUS64 KMRX 071153 FFAMRX Flood Watch National Weather Service Morristown TN 753 AM EDT Thu Oct 7 2021 NCZ060-061-TNZ081>087-098>102-071300- /O.CAN.KMRX.FF.A.0011.000000T0000Z-211007T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cherokee-Clay-Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk- Including the cities of Bullet Creek, Athens, Topton, Reliance, Dentville, Parksville, Conasauga, Big Frog Mountain, Shooting Creek, South Pittsburg, Unaka, Whitwell, Monteagle, Archville, Dayton, Murphy, Dunlap, Powells Crossroads, Cagle, Andrews, Brayton, Tasso, Tusquitee, Citico, Evensville, Chattanooga, Ducktown, Palio, Clear Water, Cleveland, Benton, Coker Creek, Mount Crest, Haletown (Guild), Big Spring, Turtletown, Pikeville, Etowah, Marble, Lone Oak, Spring City, Grandview, Brasstown, Old Cumberland, Sweetwater, Cartwright, Old Washington, Hiawasse Dam, Jasper, Violet, Madisonville, Hayesville, Martin Springs, and Melvine 753 AM EDT Thu Oct 7 2021 /653 AM CDT Thu Oct 7 2021/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest North Carolina, including the following areas, Cherokee and Clay. portions of east Tennessee, including the following areas, Bledsoe, Bradley, East Polk, Hamilton, Marion, McMinn, Meigs, Northwest Monroe, Rhea, Sequatchie, Southeast Monroe and West Polk. has been cancelled. The Flood Watch is cancelled. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ BW
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood watch went out at Oct 5, 12:19 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 5, 12:19 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION National Weather Service Morristown TN 119 PM EDT Tue Oct 5 2021 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... Forecast on track today with rain showers, and a chance of thunderstorms, and highest PoPs across the southern valley, plateau, and SW NC. Forecast soundings show a favorable environment for heavy rain rates through the afternoon. The key for flooding potential on Wednesday will be where the axis of moderate to heavy rain sets up this afternoon and evening producing antecedent conditions favorable to runoff and hydro issues. At this time, will continue to mention a low probability of hydro issues in the HWO, but will hold off on any watch products with the low probability of any more widespread flooding impacts. JB && .AVIATION... 18Z TAF DISCUSSION. MVFR conditions forecast to prevail with scattered convection at CHA through the period as SE upslope flow keeps cigs lower near the terminal. On the other hand, SE flow will result in downsloping and VFR cigs prevailing at TYS and TRI. Some lower MVFR cigs or vis will be possible at TYS and TRI during the period as rain showers or isolated thunderstorms move across the terminal, but only included prob30 because of the lower probability at these sites. The 30 to 35 kt downslope SE flow at around 4-5k ft may result in some LLWS and low-level turbulence along the western foothills of the Appalachians, but this is not expected to directly impact CHA, TYS, and TRI terminals at this time. JB && .PREV DISCUSSION... /ISSUED 357 AM EDT Tue Oct 5 2021/ SHORT TERM...(Today through Tonight)... Key Messages: 1. The next 24 hours are a primer for any potential flash flood issues we might have on Wednesday. The more rain, the greater the potential for issues during the long term period. See long term section below. Discussion: Water vapor imagery shows a cutoff low over the Arklamiss region this morning, while at the surface an inverted surface trough and stalled frontal boundary extended north from the AL/MS coast up through northern Alabama and into the TN valley along the I-75 corridor. The upper low will slowly but surely shift WNW through southern Arkansas through the short term period, yielding south to southeasterly flow across our forecast area. This flow regime combined with the aforementioned front will provide persistent isentropic ascent and forcing for the development of scattered showers with a few embedded thunderstorms. This forcing will be maximized and most persistent over the southern TN valley today, as noted by ongoing convection for areas around Athens and points south. Further north, southeasterly H85 flow will tend to break up rainfall a little more as downslope effects counteract showers spreading north and west from the Appalachians into the TN valley. Still, expect most places to see rainfall during the period. As alluded to in the key message up top, today will be a priming day for any flooding issues we might run into on Wednesday. WPC has a sliver of our CWA near the GA and AL border in a slight risk for excessive rainfall today. Not expecting a huge threat for flooding rains today. However, training convection could occur given unidirectional shear in place. Additionally, freezing levels are fairly high and there is weak CAPE throughout a deep layer, all of which will produce storms with efficient warm rain processes. If training does occur, it's conceivable that flooding could become an issue. The bigger concern however is how widespread will heavy rains be and what will the implications be on Wednesday when better forcing for widespread convection arrives. For the time being, we have not issued any flash flood watches as 1) I do not think the threat of flash flooding today is high enough to warrant a watch, and 2) after coordination with the long term forecaster, the threat of flooding tomorrow through Thursday is conditional on rainfall today and tonight. While forecast rainfall amounts have definitely piqued our interest, we feel the best course of action is to forego a watch at this time. CD LONG TERM...(Wednesday through Monday)... Key Messages: 1. A wet pattern will continue Wednesday/Thursday with overall drier conditions into the weekend. 2. Localized flooding remains of concern mid-week across the southern Plateau, southeast Tennessee, and southwestern North Carolina. 3. Temperatures will be generally near to above normal throughout the entire period. Wednesday through Friday At the start of the period, a mid/upper closed low is forecast to be centered over the lower Mississippi River Valley. This initial setup will place the region in a southerly/southwesterly flow pattern and continue the overall wetter pattern that has been seen in recent days. While the more notable moisture is expected to stay to our south, PWAT values of 1.5"+ are indicated to reach into the area, which are in the 90th percentile for this time of year. This consideration, combined with largely unidirectional flow later in the week, makes the case for elevated rainfall rates and training convection, especially in southern portions of the area. Concern for localized flooding continues but is largely dependent upon on rainfall in the next 36 hours and also based on exactly where the best banding/training sets up. FFG values are also relatively high in these areas but could change significantly based on the nearer term timeframe. Due to these uncertainties, flash flood watch issuance and messaging changes will be held off on this shift. By Friday, the closed low is expected to lift northward with an associated shortwave also swinging through. As a result, lower end rain chances are anticipated. Saturday through Monday Heading into the weekend, shortwave ridging will build into the region with upper-level height rises of 50+ meters suggesting a noticeable warming trend towards the 80-degree mark across much of the area. Towards the end of the period, focus will shift towards another approaching trough and associated jet streak and frontal boundary. As is typical at this temporal scale, the timing and evolution of these features is largely uncertain within the deterministic models and the GEFS members. Nevertheless, enough consensus exists for an uptick in PoPs to the slight chance range by Monday with finer details to be resolved in coming days. From a hemispheric teleconnection/SST anomaly perspective, increasingly negative SST anomalies have been observed off the western coast of North America. This is also accompanied by favorability for continued PNA negative phase, which increases the likelihood of overall western troughing and eastern ridging. BW && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 66 75 66 76 65 / 90 90 90 70 40 Knoxville McGhee Tyson Airport, TN 65 77 65 78 64 / 80 90 80 80 60 Oak Ridge, TN 65 76 64 77 63 / 80 90 80 80 60 Tri Cities Airport, TN 63 76 63 76 60 / 50 60 70 70 70 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. &&
Hazardous weather outlook, Oct 5, 3:06 AM CDT, 10 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 406 AM EDT Tue Oct 5 2021 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-060900- Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan- Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke- Cocke Smoky Mountains-Northwest Greene-Southeast Greene- Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon- Knox-Jefferson-Northwest Blount-Blount Smoky Mountains- North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs- McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley- West Polk-East Polk-Lee-Wise-Russell- 406 AM EDT Tue Oct 5 2021 /306 AM CDT Tue Oct 5 2021/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...Today and Tonight Heavy rains will be possible today for areas south of places like Pikeville, Athens, and Tellico Plains. Some localized flooding could occur as a result. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and a few thunderstorms are expected Wednesday into Thursday. Potential exists for locally heavier rainfall from repeated showers and thunderstorms, mainly in southeast Tennessee, southwest North Carolina, and along the southern Cumberland Plateau. Localized flooding is possible in these areas, especially Wednesday into Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not needed at this time.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 2:43 AM CDT | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Meigs | 2 hr |
| Oct 5, 4:39 AM CDT | Areal Flood Advisory | MRX | McMinn, Monroe | 2 hr |
Nearby
Flash Flood Watches in Tennessee, 2021Flash Flood Watches in North Carolina, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.